# SDR SWAA2020120226359

- Difficulty date: October 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB PRESSURE DECK HORIZONTAL LOCATED LBL 31 AND STA 664, CRACK LENGTH 0.500 INCH APPROXIMATELY AT MAIN WHEEL WELL COMPARTMENT.   PERFORMED PERMANENT REPAIR ON WEB PRESSURE DECK HORIZONTAL LOCATED LBL 31 AND STA 664 AT MAIN WHEEL WELL COMPARTMENT, IAW B737-700 SRM 53-40-51-2R-2.
